Reaction to Xeomin- Oklahoma City, OK

I went in For my first time to get a little Xeomin...

I went in For my first time to get a little Xeomin or Botox for my 11's and some in my forehead. I received 28 units all together. A day later I had weird pressure in my ears, weak neck muscles. Every few days my symptoms grew and got worse. I ended up having a hard time swalloing, nausea, indigestion, 2 weeks of insomnia, shortness of breath, a 13 lb weight loss. It felt like a rock in my throat. This has been going on for a month now! I will say my symptoms are not as severe as the third week wich was by far the most intense!!! I wish I'd read some of these "possible" side effects before my awful experience. My forehead looks great, but I will NEVER get Xeomin or botox again!!! It's sooo not worth it!!! I just hope these symptoms will go away soon:(
Was this review helpful?

Comments (6)

Woow
  • Reply
So what caused the reaction ? Xeomin or Botox ? (No, they are never injected together)
  • Reply
It was xeomin. Never again. When it wore off in 3 months my symptoms did to. Thank GOD!!!!
  • Reply
I had Xeomin last year. No reaction whatsoever. Just like Botox but acted faster and lasted as long. I have been getting Botox for my migraines since it went on the market . That's what Botox was originally developed for. Tho I've never had 28 units ... my forehead and 11's take 14 max. Either your Doc used too much or u are allergic to the main ingredient in Botox and Xeomin. Good thing you don't have migraines ! It's saved me from the horrible migraine meds I kept trying to take (and always ended up with worse migraines).
  • Reply

Oh my word, it is now July 29th are you better now? Can you please post an update on your condition. I have never heard of anything like this before. So sorry that you have suffered like this.

  • Reply

Whoa that is a crazy reaction!  What did your doctor say about it?  Thanks for sharing your story with us.

  • Reply